Posted by saw on November 23, 2004, at 1:11:20
In reply to Re: Is there ANYTHING that DOESN'T cause weight gain? » banga, posted by smokeymadison on November 22, 2004, at 17:56:42
Thanks everyone. My frustration is so high because I have improved my eating habits, started a bit of exercise and generally improved my health. Yet the weight gain is steady. And so wobbly. I am not just overweight anymore, it's gross wobbly, rollabout fat.
Now, though the gain is all over, so much is around my stomach and waist. I used to have such a tiny waist, now wearing a tucked in shirt is a thing of the past. This morning I couldn't close my legs because of my stomach. There is absolutely no way on the lettuce leaves I ate for supper that my stomach can be this big.
What does the drug do inside there anyway? Doesn't it digest or something? Ever since taking meds my stomach has never been the same.
I have only taken Effexor and now Lamictal. (Tried about 14 others a couple of years ago). I am currently on 75mg Lamictal going up to 100mg next week.
My doctor does understand but is reluctant to change medication. She knows I'm treatment resistant and she knows I give up on the drugs easily but I have decided that if there is no improvement by the time I see her in two weeks time, I am quitting Lamictal. No more drugs.
My husband said he can't deal with either situation. Fat and depressed or thin and depressed so it really doesn't make a difference anymore.
Apologies for the rant.